# SDR AWXA9500452

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 380-400
- Part time: 29,740 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C10 INSPECTION, FOUND INTERCOSTAL UPPER L-ANGLE CRACKED BETWEEN STA 380 AND STA 400 BL 0.  REMOVED, FABRICATED AND REPLACED L-ANGLE PER SRM 51-40-02 AND 53-30-51.  TOTAL CYCLES 22943.  (W)
